# SDR REXA2022050300762

- Difficulty date: April 5, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EQUIPMENT COMPARTMENT FLOOR SILL (DOOR LANDING) ABOVE AFT LATCH & ATTACH CLIP ARE CRACKED.	CA: REMOVED & REPLACED LANDING IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01. REMOVED, FABICATED & REPLACED CLIP IAW CRJ 900 SRM 51-24-21-001-001-A01 & 51-42-10-001-001-A01
